# SDR 95FDEA01638

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 740, LBL 40 - 46:  WING CENTER SECTION FRONT SPAR LOWER CHORD TO LOWER TANK SKIN HAS HEAVY CORROSION.  RIVET HEADS SHEARED AND SKIN BULGING.  REPAIR PER EA NR 7-5710-26102  DATED 10-24-95.
